# SDR DALA13063786714

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 44,986 hours, 16,322 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE BOTTLE DISCHARGE LIGHT ON P-8 PANEL & NR 2 ENGINE BOTTLE MESSAGE ON EICAS DISPLAY.  REMOVED ENGINE FIRE BOTTLE, INSTALLED ENGINE FIRE BOTTLE IAW AMM 26-21-01.
